Matchings in random spanning subgraphs of cubelike graphs

Research output: Contribution to journalArticlepeer-review


A question about the evolution of random spanning subgraphs Gp of bipartite regular so called cubelike graphs G is considered. It is shown that for Gp of any large enough cubelike graph G the threshold to have a 1‐factor is the same as the threshold to have no isolated vertices. This generalizes a conjecture of K. Weber.

Original languageEnglish (US)
Pages (from-to)277-285
Number of pages9
JournalRandom Structures & Algorithms
Issue number3
StatePublished - 1990
Externally publishedYes

ASJC Scopus subject areas

  • Software
  • General Mathematics
  • Computer Graphics and Computer-Aided Design
  • Applied Mathematics


Dive into the research topics of 'Matchings in random spanning subgraphs of cubelike graphs'. Together they form a unique fingerprint.

Cite this